# SDR CA080815005

- Difficulty date: August 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech STC90BEECH
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SKYDIVING OPS, SHORTLY AFTER TAKE-OFF ACFT CRASHED UNDER UNKNOWN CIRCUMSTANCES. IT WAS REPORTED THAT PILOT WAS ATTEMPTING TO RETURN TO THE POINT OF DEPARTURE WHEN THE ACCIDENT OCCURRED. PRELIMINARY ASSESSMENT OF ENGINES REVEALED LT ENGINE WITH SEVERELY WORN FUEL PUMP SPLINE. ENGINES WILL BE FORWARDED TO MANUFACTURER MONTREAL FOR INVESTIGATION. MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
